Cookies?
Library Header Image
LSE Research Online LSE Library Services

An optimal stopping problem in a diffusion-type model with delay

Gapeev, Pavel V. and Reiss, M. (2006) An optimal stopping problem in a diffusion-type model with delay. Statistics and Probability Letters, 76 (6). pp. 601-608. ISSN 0167-7152

Full text not available from this repository.
Identification Number: 10.1016/j.spl.2005.09.006
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01677...
Additional Information: © 2006 Elsevier
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 27 Feb 2008
Last Modified: 01 Oct 2010 08:49
URI: http://eprints.lse.ac.uk/id/eprint/3224

Actions (login required)

View Item View Item